American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Thomas M. Fiore. Pseudo limits, biadjoints, and pseudo algebras: categorical foundations of conformal field theory. Memoirs of the AMS 182 (2006) MR 2229946.
Book volume table of contents   

[2] Bernard Badzioch. From \boldmath$\Gamma$-spaces to algebraic theories. Trans. Amer. Math. Soc. 357 (2005) 1779-1799. MR 2115076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ross Street. Cosmoi of internal categories . Trans. Amer. Math. Soc. 258 (1980) 271-318. MR 558176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Lambek and B. A. Rattray. A general Stone-Gel'fand duality . Trans. Amer. Math. Soc. 248 (1979) 1-35. MR 521691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John L. MacDonald. Conditions for a universal mapping of algebras to be a monomorphism. Bull. Amer. Math. Soc. 80 (1974) 888-892. MR 0389720.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1